Asymptotic fields at the transition zone of a propagating interface crack

Maria Comninou*, J. D. Achenbach

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)285-290
Number of pages6
JournalMechanics Research Communications
Volume5
Issue number5
DOIs
StatePublished - 1978
Externally publishedYes

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • General Materials Science
  • Civil and Structural Engineering

Cite this